Zhiming Chen, Editor-in-Chief
Beijing
 
ISSN
Print: 0254-9409
Electronic: 1991-7139
Issues: 6/year
 

The Journal of Computational Mathematics published bi-monthly. It is an international journal covering all branches of modern computational mathematics such as numerical linear algebra, numerical optimization, computational geometry, numerical PDEs and inverse problems. Papers containing new ideas, creative approaches and/or innovative applications as well as invited reviews are expected to appear regularly in the journal.


JCM is a refereed international journal sponsored by the Institute of Computational Mathematics and Scientific/Engineering Computing (ICMSEC) of the Chinese Academy of Sciences.


View this journal online
[Login required to view full articles]
 
JCM is abstracted/Indexed in:
Engineering Information Compendex (EI), Inspec, Mathematical Reviews, Science Citation Index (SCI),
Zentrablatt MATH
 

Manuscript Submission


John Urschel (born June 24, 1991) is a Canadian-born American football center and guard for the Baltimore Ravens of the National Football League (NFL), who has also published peer-reviewed articles in mathematics. In 2015, Urschel first-authored a paper in Journal of Computational Mathematics. It is titled "A Cascadic Multigrid Algorithm for Computing the Fiedler Vector of Graph Laplacians". CNN has a covering story about him "Unusual equation: Baltimore Ravens' guard John Urschel is a math whiz". The paper gave Urschel an Erdős number of 4.

 

JCM's 2013 SCI impact factor is 1.049. It is ranked 40/299 in mathematics and 73/250 in applied mathematics.

 

JCM's 2012 SCI impact factor is 0.851. It is ranked 61/296 in mathematics and 100/247 in applied mathematics.

 

JCM's 2011 SCI impact factor is 0.978. It is ranked 42/288 in mathematics and 75/248 in applied mathematics.


Special Issue on the Joint China and Russia Conference on Computational Mathematics (J. Comp. Math., vol. 30, Issue 1, 2012) is now online.


JCM's 2010 SCI impact factor is 0.760. It is ranked 81/279 in mathematics and 123/236 in applied mathematics.


JCM's 2009 SCI impact factor is 0.848. It is ranked 68/251 in mathematics and 98/201 in applied mathematics.


JCM's 2008 SCI impact factor is 0.765, It is ranked 69/215 in mathematics and 93/175 in applied mathematics.


JCM has the highest SCI impact factor (2007) among the mathematical journals published in China in 2007.


JCM's special issue on Adaptive and Multilevel Methods in Computational Electromegnatics (edited by Ralf Hiptmair and Jinchao Xu) is in issue 5 (2009).

 

More...


Sergey Dolgov, Boris N. Khoromskij, Ivan Oseledets and Eugene E. Tyrtyshnikov

Multiple Temperature Gas Dynamic Equations for Non-equilibrium Flows

J. Comp. Math., 29 (2011), pp.639-660


Kun Xu, and Zhaoli Guo

Multiple Temperature Gas Dynamic Equations for Non-equilibrium Flows

J. Comp. Math., 29 (2011), pp.639-660


Zhengfu Xu, Jinchao Xu, and Chi-Wang Shu

A High Order Adaptive Finite Element Method for Solving Nonlinear Hyperbolic Conservation Laws

J. Comp. Math., 29 (2011), pp.491-500


Ralf Hiptmair and Weiying Zheng

Local Multigrid in H(Curl)

J. Comp. Math., 27 (2009), pp.573-603


Liuqiang Zhong, Shi Shu, Gabriel Wittum, Jinchao Xu

Optimal error estimates for Nedelec edge elements for time-harmonic Maxwell's equations

J. Comp. Math., 27 (2009), pp.563-572


Shipeng Mao and Zhongci Shi

Explicit Error Estimates for Mixed and Nonconforming Finite Elements

J. Comp. Math., 27 (2009), pp.425-440


Ziqing Xie, Zuozheng Zhang and Zhimin Zhang

A Numerical Study of Uniform Superconvergence of LDG Method for Solving Singularly Perturbed Problems

J. Comp. Math., 27 (2009), pp.280-298


Dietrich Braess, Carsten Carstensen and Ronald H.W. Hoppe

Error Reduction in Adaptive Finite Element Approximations of Elliptic Obstacle Problems

J. Comp. Math., 27 (2009), pp.148-196


Malte Braack and Gert Lube

Finite Elements with Local Projection Stabilization for Incompressible Flow Problems

J. Comp. Math., 27 (2009), pp.116-147


More...


Xiufang Feng, Zhilin Li, and Zhonghua Qiao

High Order Compact Finite Difference Schemes For The Helmholtz Equation With Discontinuous Coefficients.

J. Comp. Math., 29 (2011), pp. 324-340.


Meiling Zhao, Zhonghua Qiao and Tao Tang

A Fast High Order Method For Electromagnetic Scattering By Large Open Cavities.

J. Comp. Math., 29 (2011), pp. 287-304.


Carsten Graser and Ralf Kornhuber

Multigrid Methods for Obstacle Problems.

J. Comp. Math., 27 (2009), pp. 1-44.


Tao Tang, Xiang Xu and Jin Cheng

On Spectral Methods for Volterra Type Integral Equations and the Convergence Analysis.

J. Comp. Math., 26 (2008), pp. 825-837.


FENG K,
DIFFERENCE-SCHEMES FOR HAMILTONIAN-FORMALISM AND SYMPLECTIC-GEOMETRY.



HAN HD, WU XN,
APPROXIMATION OF INFINITE BOUNDARY-CONDITION AND ITS APPLICATION TO FINITE-ELEMENT METHODS.



HAN HD,
A NEW CLASS OF VARIATIONAL FORMULATIONS FOR THE COUPLING OF FINITE AND BOUNDARY ELEMENT METHODS.



SUN JG,
EIGENVALUES AND EIGENVECTORS OF A MATRIX DEPENDENT ON SEVERAL PARAMETERS.



GUO BY,
JACOBI SPECTRAL APPROXIMATIONS TO DIFFERENTIAL EQUATIONS ON THE HALF LINE.



More...

 
Aims and Scope
Editorial Board
Instructions for Authors
TeX File Preparation
Subscription Information
Recommend to your library

Total visitors: 220137
Visitors of today: 24

Comments: jcm@global-sci.org
© Copyright 2006, ICMSEC


.


 
 

 

 

 

.